MAUDE Adverse Event Report: RICHARD WOLF GMBH PRINCESS; CUTTING ELECTRODE BIPO 21FR

RICHARD WOLF GMBH PRINCESS; CUTTING ELECTRODE BIPO 21FR
Model Number 46531313
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Richard wolf medical instruments corporation is the importer of this device.Rwmic will notify rwgmbh (manufacturer) if new information becomes available.
 
Event or Problem Description
Rwmic reference complaint no.(b)(4).On october 20, 2022, richard wolf medical instruments corp.(rwmic) received a medsun mandatory and voluntary report # 2211900000-2022-8008 regarding product id# 46531313, lot#21003675.Description of event: the tip of the loop (wire part) noted missing, may have disintegrated.Currently, requests for additional information from the user facility have been unsuccessful.Rwmic mdr awareness date: 20-oct-2022.

Brand Name
PRINCESS
Common Device Name
CUTTING ELECTRODE BIPO 21FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
MDR Report Key15760347
Report Number1418479-2022-00031
Device Sequence Number20888298
Product Code FAS
UDI-Device Identifier04055207048962
UDI-Public04055207048962
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2022
Report Date (Section F) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number46531313
Device Catalogue Number46531313
Device Lot Number21003675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/20/2022
Event Location Hospital
Date Report to Manufacturer11/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2022
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient RaceWhite
Date Report Sent to FDA11/09/2022